# SDR ASOA2015052812938

- Difficulty date: May 6, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003.  REPAIRED THE BULKHEAD WEB IAW REO 670-53-11-594.
